Direct and inverse theorems of approximation theory

Authors

  • Radouan Daher Department of Mathematics, Faculty of Sciences A¨ın Chock, University Hassan II, Casablanca, Morocco
  • Salah El Ouadih Department of Mathematics, Faculty of Sciences A¨ın Chock, University Hassan II, Casablanca, Morocco
  • Mohamed El Hamma Department of Mathematics, Faculty of Sciences A¨ın Chock, University Hassan II, Casablanca, Morocco

DOI:

https://doi.org/10.11113/matematika.v33.n2.771

Abstract

In this paper, we prove analogues of direct and some inverse theorems, for the Dunkl harmonic analysis, using the function with bounded spectrum and generalized spherical mean operator.

Downloads

Published

2017-12-27

How to Cite

Daher, R., El Ouadih, S., & Hamma, M. E. (2017). Direct and inverse theorems of approximation theory. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 33(2), 177–189. https://doi.org/10.11113/matematika.v33.n2.771

Issue

Section

Articles